# SDR CALA9701533

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON CIRCUMFERENTIAL IN AIR CONDITIONING DISTRIBUTION BAY AT STA 740 FROM STRINGER 26L TO S26R.  THE CIRCUMFERENTIAL WAS REMOVED AND REPLACED IAW SRM 51-40-3.
